Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On pregnacare. Trying to conceive. Bleeding with severe cramping and back pain. Reason?

Hi i am currently trying to conceive usually have a regular 33 day cycle and started taking pregnacare a week before i took my period which was 5 days early making it a 28 day cycle now 2 days after bleed i have severe cramping in left ovary and severe back pain i couldnt be ovulating yet its to early but would like to know wot could cause this pain
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Pregnacare is not for induction of ovulation, it is a supportive medication. It is true that it is too early for ovulation to occur, but taken that you had a 28-day cycle this time, you could as well be ovulating early-that is one possibility. You should consult your gynecologist and get a trans-vaginal ultrasound done to see if the ovaries and tubes are normal; you may also need a local examination. You may also exclude renal causes as similar pain can be observed in urinary infections, presence of calculi etc. Wish you good health.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor